Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, volume 21
Published by Belianum.
Year of issue 2013.
ISSN 1338-712X, ISBN 978-80-557-0597-2 (printed ed.)
Pages 80
Editor-in-chief Miroslav Haviar

Printed edition can be downloaded here as Download PDF PDF (1 MB).

Contents
1. 
 Pages 3-11
 by Kavita, A. Sharma, and V. Kumar
 Download Download PDF PDF (438 KB)
 
2. 
 Pages 13-26
 by B. S. Choudhury and N. Metyia
 Download Download PDF PDF (422 KB)
 
3. 
 Pages 27-42
 by M. A. Latif and S. S. Dragomir
 Download Download PDF PDF (442 KB)
 
4. 
 Pages 43-53
 by M. Haviar and M. Ivaška
 Download Download PDF PDF (446 KB)
 
5. 
 Pages 55-61
 by S. Porwal and K. K. Dixit
 Download Download PDF PDF (395 KB)
 
6. 
 Pages 63-70
 by V. Banas
 Download Download PDF PDF (408 KB)
 
7. 
 Pages 71-80
 by H. Batkunde, H. Gunawan, and Y. E. P. Pangalela
 Download Download PDF PDF (435 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017